Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Blood test post treatment for viral fever showed elevated sgpt. Had taken crocin. Normal?

I have fewer for last three days and doctor suggested medicine which have parcetamal and for Viral. I am better than earlier but have some little weekness . So I have tested blood and it found all under range except SGPT 55 and before four hours i have taken crocin ( paracatemaol 500 mg) tablet. Can you suggest this is normal or some precuation shall be taken to reduce SGPT
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Anesthesiologist 's  Response
The normal range of SGPT is approx 7-56 Iu/l, it is known to increase in cases of liver or muscle injury and in various other diseases. You mentioned that you were treated for viral infection. It might have caused the rise or the paracetamol you are taking is also known to cause liver injury and rise the enzymes. There is nothing to panic as these enzymes are non specific, if you are still concerned repeat the test after you recover from your illness.
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor